# SDR SWAA2013100120596

- Difficulty date: September 22, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 21,125 hours, 12,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 110A0113
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL ACCESS PANEL 532MB CORRODED.  R & R PANEL IAW SRM.
